# SDR ASAA2018110866749

- Difficulty date: November 6, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 38,703 hours, 11,628 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Part number: 22156321
- Condition: Damaged
- Location: A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C# 78121000, PRIMARY AND SECONDARY HEAT EXCHANGERS - RESTORATION (CLEANING) - FOUND L/H SECONDARY AND L/H PRIMARY PLENUM TO BE DAMAGED, AND L/H PRIMARY & SECONDARY DIFFUSERS DAMAGED. INIT. MIG2C 40-0016424. GROUNDED - YES. REMOVED BOTH HEAT EXCHANGERS, REPLACED SECONDARY HEAT EXC PLENUM & DIFFUSER, INSTALLED SECONDARY HEAT EXCH REF B737-800 AMM 21-51-03. INSTALLED PRIMARY HEAT EXCH PLENUM ON HEAT EXCHANGER. REF AMM 21-51-03 FINISHED THE ASSY OF THE DIFFUSER INTO THE PRIMARY HEAT EXCHANGER THEN INSTALLED THE ASSY. INTO THE AIRCRAFT, REF AMM 21-51-03-400-804-002 STEPS H(1,2&5) AND I,J&K. LEAK CHECK IS GOOD NO LEAKS FOUND.
